# SDR DALA2024041104298

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 460
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286713) FWD CARGO BAY CARGO TRACK RBL 18 STA 460+6 IS GOUGED. REPAIRED FWD CARGO BAY TRACK RBL 18 STA 460+6 PER E/RA 617205-14.
